Accessibility navigation


Explicit singular viscosity solutions of the Aronsson equation

Katzourakis, N. I. (2011) Explicit singular viscosity solutions of the Aronsson equation. Comptes Rendus Mathematique, 349 (21-22). pp. 1173-1176. ISSN 1631-073X

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

351kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.crma.2011.10.010


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:33317
Publisher:Elsevier

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation